On the controllability of some partial functional integrodifferential equations with infinite delay in Banach spaces

Khalil Ezzinbi, Patrice Ndambomve

Abstract


This work concerns the study of the controllability for some partial functional integrodifferential equation with infinite delay in Banach spaces. We give sufficient conditions that ensure the controllability of the system by supposing that its undelayed part admits a resolvent operator in the sense of Grimmer, and by making use of the measure of noncompactness and the Mönch fixed-point theorem. As a result, we obtain a generalization of a host of important results in the literature, without assuming the compactness of the resolvent operator. An example is given for illustration.

Full Text: PDF

How to Cite this Article:

Khalil Ezzinbi, Patrice Ndambomve, On the controllability of some partial functional integrodifferential equations with infinite delay in Banach spaces, Advances in Fixed Point Theory, Vol 6, No 1 (2016), 24-42

Copyright © 2016 Khalil Ezzinbi, Patrice Ndambomve. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.